On the Generalized Ideal Asymptotically Statistical Equivalent of Order alpha for Functions


Savas R., Ozturk M.

UKRAINIAN MATHEMATICAL JOURNAL, vol.70, no.12, pp.1901-1912, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70 Issue: 12
  • Publication Date: 2019
  • Doi Number: 10.1007/s11253-019-01616-9
  • Journal Name: UKRAINIAN MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1901-1912

Abstract

We introduce new definitions related to the notions of asymptotically I-lambda -statistical equivalent of order alpha to multiple L and strongly I-lambda -asymptotically equivalent of order alpha to multiple L by using two nonnegative real-valued Lebesque measurable functions in the interval (1, infinity) instead of sequences. In addition, we also present some inclusion theorems.